MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOAIR PUMP; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO ISOAIR PUMP; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 2941
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient sustained a stage 4 pressure injury on an isoair support surface.Attempts are being made to gather more details from the user facility.
 
Additional Manufacturer Narrative
This supplemental is being filed to correct the model number and serial number of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A stryker staff design engineer evaluate the unit, where he found that the deflated central air bladders were due to kinking of the side bolster pressure sensor tube.The pump was returned to stryker and further evaluated, where it was determined that the pump properly prompted the disconnect air hose alarm.The patient sustained a stage 4 pressure injury on the surface, however, the patient was designated as high risk for a pressure injury.
 
Event or Problem Description
It was reported that a patient sustained a stage 4 pressure injury on an isoair support surface.

Brand Name
ISOAIR PUMP
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key13826147
Report Number0001831750-2022-00267
Device Sequence Number4467259
Product Code FNM
UDI-Device Identifier07613327503999
UDI-Public07613327503999
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number2941
Device Catalogue Number2941001001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
03/15/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date03/24/2022
05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown